| Model Number |
TPS301111301 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that in the received kit, the trial tibial base plate was ps but the real tibial base plate implanted was a cr.All poly inserts were ps.The patient had to undergo revision surgery to correct this.Original surgery was on (b)(6) 2022.Revision surgery was reported to have been successfully completed on (b)(6) 2022.The device dhr was reviewed and the device was manufactured to specification.All sterilisation requirements were met.
Event or Problem Description
It was reported that in the received kit, the trial tibial base plate was ps but the real tibial base plate implanted was a cr.All poly inserts were ps.The patient had to undergo revision surgery to correct this.Original surgery was on (b)(6) 2022.Revision surgery was reported to have been successfully completed on (b)(6) 2022.